Journal of Nonlinear Mathematical Physics

Volume 8, Issue 1, February 2001, Pages 50 - 53

On Algebraic Integrability of the Deformed Elliptic Calogero­Moser Problem

Authors
L A KHODARINOVA, I A PRIKHODSKY
Corresponding Author
L A KHODARINOVA
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.1.5How to use a DOI?
Abstract
Algebraic integrability of the elliptic Calogero­Moser quantum problem related to the deformed root systems A2(2) is proved. Explicit formulae for integrals are found.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 1
Pages
50 - 53
Publication Date
2001/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.1.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L A KHODARINOVA
AU  - I A PRIKHODSKY
PY  - 2001
DA  - 2001/02
TI  - On Algebraic Integrability of the Deformed Elliptic Calogero­Moser Problem
JO  - Journal of Nonlinear Mathematical Physics
SP  - 50
EP  - 53
VL  - 8
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.1.5
DO  - https://doi.org/10.2991/jnmp.2001.8.1.5
ID  - KHODARINOVA2001
ER  -